ICD-10 Diagnosis Code T43.691A

Poisoning by oth psychostim, accidental, init

Diagnosis Code T43.691A

ICD-10: T43.691A
Short Description: Poisoning by oth psychostim, accidental, init
Long Description: Poisoning by other psychostimulants, accidental (unintentional), initial encounter
This is the 2017 version of the ICD-10-CM diagnosis code T43.691A


Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Psychotropic drugs, not elsewhere classified (T43)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T43.691A is grouped in the following Diagnostic Related Group(s) (MS-DRG v33.0)

  • POISONING AND TOXIC EFFECTS OF DRUGS WITH MCC 917
  • POISONING AND TOXIC EFFECTS OF DRUGS WITHOUT MCC 918

Previous Code
Previous Code T43.691
Next Code
T43.691D Next Code